# SDR DALA2023091507616

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2966041) CORROSION AT AFT CARGO COMPARTMENT R/H Z CHANNEL STA 727I TO STA 767 RBL 25 WL 158. REPAIRED CORROSION ON AFT CARGO COMPARTMENT R/H ZEE CHANNEL STA 727I TO STA 767 RBL 25 WL 158 ON NRC 00482
